Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The graphs of semirings. II


Authors: J. S. Ratti and Y.-F. Lin
Journal: Proc. Amer. Math. Soc. 30 (1971), 473-478
MSC: Primary 16.96; Secondary 05.00
MathSciNet review: 0289584
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the authors continue their investigation of the connectivity of the graphs of semirings. We give some sufficient conditions under which the graph of a semiring is connected. The paper also contains some open problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.96, 05.00

Retrieve articles in all journals with MSC: 16.96, 05.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0289584-6
Keywords: Semiring, graph, connectivity of a graph, diameter of a graph, left unital semiring, cancellative semiring, disconnected graphs
Article copyright: © Copyright 1971 American Mathematical Society